IJPAM: Volume 73, No. 1 (2011)


Halgwrd Mohammed Darwesh$^1$, K. Kannan$^2$
$^1$Department of Mathematics
College of Science
Sulaimani University
Sulaimani, Kurdistan Region, IRAQ
$^2$Department of Mathematics
Srinivasa Ramanujan Centre
Sastra University
Kumbakonam, 612 001, INDIA

Abstract. In the present paper we introduce a new type of sets, called $k \omega$-open sets and we investigate some basic properties and their relationships with some other types of sets.

Received: September 5, 2011

AMS Subject Classification: 54A05

Key Words and Phrases: $\omega$-open set, $\omega$-continuity, $\omega$-compact sets, $k \omega$-open set, $k \omega$-continuity, $k \omega$-compact sets

Download paper from here.

Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2011
Volume: 73
Issue: 1